# SDR CALA2025111811315

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,054 hours, 29,489 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324142
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28R CRACKED ON INBD SIDE, BS 360+3".  ACCOMPLISHED STRINGER REPAIR AT E&E COMPARTMENT BETWEEN BS 350 - 380+16" S28R IAW SRM 53-00-03-2R-1, SRM 51-40-02-0G-0, AND DWG 140A9101.
